Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Betti numbers and stability for configuration spaces via factorization homology

Ben Knudsen

Algebraic & Geometric Topology 17 (2017) 3137–3187
Bibliography
1 V I Arnol’d, The cohomology ring of the colored braid group, Math. Notes 5 (1969) 138 MR0242196
2 E Artin, Theory of braids, Ann. of Math. 48 (1947) 101 MR0019087
3 D Ayala, J Francis, Poincaré/Koszul duality, preprint (2014) arXiv:1409.2478
4 D Ayala, J Francis, Zero-pointed manifolds, preprint (2014) arXiv:1409.2857
5 D Ayala, J Francis, Factorization homology of topological manifolds, J. Topol. 8 (2015) 1045 MR3431668
6 D Ayala, J Francis, H L Tanaka, Factorization homology of stratified spaces, Selecta Math. 23 (2017) 293 MR3595895
7 D Ayala, J Francis, H L Tanaka, Local structures on stratified spaces, Adv. Math. 307 (2017) 903 MR3590534
8 C F Bödigheimer, Stable splittings of mapping spaces, from: "Algebraic topology" (editors H R Miller, D C Ravenel), Lecture Notes in Math. 1286, Springer (1987) 174 MR922926
9 C F Bödigheimer, F R Cohen, Rational cohomology of configuration spaces of surfaces, from: "Algebraic topology and transformation groups" (editor T tom Dieck), Lecture Notes in Math. 1361, Springer (1988) 7 MR979504
10 C F Bödigheimer, F Cohen, L Taylor, On the homology of configuration spaces, Topology 28 (1989) 111 MR991102
11 A Borel, Sur l’homologie et la cohomologie des groupes de Lie compacts connexes, Amer. J. Math. 76 (1954) 273 MR0064056
12 A K Bousfield, V K A M Gugenheim, On PL de Rham theory and rational homotopy type, 179, Amer. Math. Soc. (1976) MR0425956
13 F Cantero, M Palmer, On homological stability for configuration spaces on closed background manifolds, preprint (2014) arXiv:1406.4916v2
14 T Church, Homological stability for configuration spaces of manifolds, Invent. Math. 188 (2012) 465 MR2909770
15 T Church, J S Ellenberg, B Farb, FI-modules and stability for representations of symmetric groups, (2012) arXiv:1204.4533
16 F R Cohen, On configuration spaces, their homology, and Lie algebras, J. Pure Appl. Algebra 100 (1995) 19 MR1344842
17 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, 533, Springer (1976) MR0436146
18 F R Cohen, L R Taylor, Computations of Gel’fand–Fuks cohomology, the cohomology of function spaces, and the cohomology of configuration spaces, from: "Geometric applications of homotopy theory, I" (editors H R Miller, D C Ravenel), Lecture Notes in Math. 657, Springer (1978) 106 MR513543
19 G Drummond-Cole, B Knudsen, Betti numbers of configuration spaces of surfaces, J. London Math. Soc. (2017)
20 E R Fadell, S Y Husseini, Geometry and topology of configuration spaces, Springer (2001) MR1802644
21 E Fadell, L Neuwirth, Configuration spaces, Math. Scand. 10 (1962) 111 MR0141126
22 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
23 Y Félix, D Tanré, The cohomology algebra of unordered configuration spaces, J. London Math. Soc. 72 (2005) 525 MR2156668
24 Y Félix, J C Thomas, Rational Betti numbers of configuration spaces, Topology Appl. 102 (2000) 139 MR1741482
25 J Francis, The tangent complex and Hochschild cohomology of n–rings, Compos. Math. 149 (2013) 430 MR3040746
26 M Franz, Koszul duality and equivariant cohomology, Doc. Math. 11 (2006) 243 MR2262934
27 B Fresse, Koszul duality of operads and homology of partition posets, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 115 MR2066499
28 E Getzler, The homology groups of some two-step nilpotent Lie algebras associated to symplectic vector spaces, preprint (1999) arXiv:math/9903147
29 E Getzler, Resolving mixed Hodge modules on configuration spaces, Duke Math. J. 96 (1999) 175 MR1663927
30 M Goresky, R Kottwitz, R MacPherson, Equivariant cohomology, Koszul duality, and the localization theorem, Invent. Math. 131 (1998) 25 MR1489894
31 O Gwilliam, Factorization algebras and free field theories, PhD thesis, Northwestern University (2012) MR3034665
32 V Hinich, Homological algebra of homotopy algebras, Comm. Algebra 25 (1997) 3291 MR1465117
33 G Horel, Higher Hochschild cohomology of the Lubin–Tate ring spectrum, Algebr. Geom. Topol. 15 (2015) 3215 MR3450760
34 B Keller, Introduction to A–infinity algebras and modules, Homology Homotopy Appl. 3 (2001) 1 MR1854636
35 B Knudsen, Higher enveloping algebras, preprint (2016) arXiv:1605.01391
36 B Knudsen, Higher enveloping algebras and configuration spaces of manifolds, PhD thesis, Northwestern University (2016) MR3527283
37 A Kupers, J Miller, Homological stability for topological chiral homology of completions, Adv. Math. 292 (2016) 755 MR3464033
38 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
39 R Longoni, P Salvatore, Configuration spaces are not homotopy invariant, Topology 44 (2005) 375 MR2114713
40 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
41 J Lurie, Derived algebraic geometry, X: Formal moduli problems, preprint (2011)
42 J Lurie, Higher algebra, (2014)
43 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
44 D McDuff, Configuration spaces of positive and negative particles, Topology 14 (1975) 91 MR0358766
45 D Petersen, A spectral sequence for stratified spaces and configuration spaces of points, Geom. Topol. 21 (2017) 2527 MR3654116
46 O Randal-Williams, Homological stability for unordered configuration spaces, Q. J. Math. 64 (2013) 303 MR3032101
47 E Riehl, Categorical homotopy theory, 24, Cambridge Univ. Press (2014) MR3221774
48 P Salvatore, Configuration spaces with summable labels, from: "Cohomological methods in homotopy theory" (editors J Aguadé, C Broto, C Casacuberta), Progr. Math. 196, Birkhäuser (2001) 375 MR1851264
49 P Salvatore, N Wahl, Framed discs operads and Batalin–Vilkovisky algebras, Q. J. Math. 54 (2003) 213 MR1989873
50 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 105 MR0232393
51 G Segal, Configuration-spaces and iterated loop-spaces, Invent. Math. 21 (1973) 213 MR0331377
52 D P Sinha, The (non-equivariant) homology of the little disks operad, from: "Operads 2009" (editors J L Loday, B Vallette), Sémin. Congr. 26, Soc. Math. France (2013) 253 MR3203375
53 B Totaro, Configuration spaces of algebraic varieties, Topology 35 (1996) 1057 MR1404924
54 N Wahl, Ribbon braids and related operads, PhD thesis, Oxford (2001)
55 J H Wang, On the braid groups for RP2, J. Pure Appl. Algebra 166 (2002) 203 MR1868546